# SDR CA061106002

- Difficulty date: October 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT LAVATORY SMOKE DETECTOR ACTIVATED SHORTLY AFTER TAKE OFF AND OIL SMELL BECAME EVIDENT IN THE CABIN.  A SMALL EXTERNAL ENGINE OIL LEAK WAS SUBSEQUENTLY FOUND.  &WC WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20061106002)
